| Model Number |
8116-12-41-01300-00-USA |
| Medical Device Problem Code |
Grounding Malfunction (1271)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during incoming inspection, the device failed electrical safety test.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including full functional testing, defibrillation cycle testing, hi-pot testing, and environmental chamber testing without duplicating the report.The device was returned to zoll inventory, and a replacement device will be processed for the customer.No trend is associated with reports of this type.